Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties
HTML articles powered by AMS MathViewer

by Osamu Hatori, Takeshi Miura and Hiroyuki Takagi PDF
Proc. Amer. Math. Soc. 134 (2006), 2923-2930 Request permission

Abstract:

Let $T$ be a surjective mapping from a uniform algebra $A$ on a compact Hausdorff space $X$ onto a uniform algebra on a compact Hausdorff space $Y$. Suppose that $fg(X)=T(f)T(g)(Y)$ holds for every $f,g\in A$. Then we have that $T$ is an almost isometric isomorphism, which is a generalization of results of Molnár (2002) and Rao and Roy (2005).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J10, 47B48
  • Retrieve articles in all journals with MSC (2000): 46J10, 47B48
Additional Information
  • Osamu Hatori
  • Affiliation: Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan
  • MR Author ID: 199931
  • Email: hatori@math.sc.niigata-u.ac.jp
  • Takeshi Miura
  • Affiliation: Department of Basic Technology, Applied Mathematics and Physics, Yamagarta University, Yonezawa 992-8510, Japan
  • MR Author ID: 648293
  • Email: miura@yz.yamagata-u.ac.jp
  • Hiroyuki Takagi
  • Affiliation: Department of Mathematical Sciences, Faculty of Science, Shinshu University, Matsumoto 390-8621, Japan
  • MR Author ID: 253522
  • Email: takagi@math.shinshu-u.ac.jp
  • Received by editor(s): April 22, 2005
  • Published electronically: April 11, 2006
  • Additional Notes: The authors were partially supported by the Grants-in-Aid for Scientific Research, The Ministry of Education, Science, Sports and Culture, Japan.

  • Dedicated: Dedicated to Professor Sin-Ei Takahasi on his sixtieth birthday
  • Communicated by: Jonathan M. Borwein
  • © Copyright 2006 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2923-2930
  • MSC (2000): Primary 46J10, 47B48
  • DOI: https://doi.org/10.1090/S0002-9939-06-08500-5
  • MathSciNet review: 2231616